domestic-supply
        
sarms.forsale
bannednutrition
        
napsgear
Results 1 to 3 of 3

Thread: hearing gone bad on sarms

  1. #1

    hearing gone bad on sarms

    hi keep up the vids
    Hi Dylan watched alot of your vids think you good at all this so keep it up. Ive been of steds for two years and started on lgd 4033 and there 4mg a capsule and says take two a day. started on them and my hearing has gone shit and i feel like im burning up. My ears are like on a plane but have not popped back to normal. I am also on anti depressents/mood stablizers an subutex. Be great if you could help me figure this out , watched your vids on it but cant seem find side affects or on net thanke all the best

  2. #2
    Quote Originally Posted by beenstart View Post
    hi keep up the vids
    Hi Dylan watched alot of your vids think you good at all this so keep it up. Ive been of steds for two years and started on lgd 4033 and there 4mg a capsule and says take two a day. started on them and my hearing has gone shit and i feel like im burning up. My ears are like on a plane but have not popped back to normal. I am also on anti depressents/mood stablizers an subutex. Be great if you could help me figure this out , watched your vids on it but cant seem find side affects or on net thanke all the best
    the problem is that you likely do not have authentic sarms... sarms in capsules are often filled with prohormones and/or other fillers... i have no clue what you actually have but clearly that is not something that occurs with sarms use... if i was you, i would discontinue use and run bloodwork asap.. i have never heard of anything like happening before... it is likely something else you have done and not related to this but as i said, i have no clue what you actually have bro





  3. #3
    Quote Originally Posted by beenstart View Post
    hi keep up the vids
    Hi Dylan watched alot of your vids think you good at all this so keep it up. Ive been of steds for two years and started on lgd 4033 and there 4mg a capsule and says take two a day. started on them and my hearing has gone shit and i feel like im burning up. My ears are like on a plane but have not popped back to normal. I am also on anti depressents/mood stablizers an subutex. Be great if you could help me figure this out , watched your vids on it but cant seem find side affects or on net thanke all the best
    I have literaly never once heard of this, and I'm certain it has nothing to do with what you're taking but with you having capsules it's hard to say what it is. You probably don't have legit sarms and it could be a prohormone, but even if it was it's not going to affect hearing

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •